# SDR ABXA9500267

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Cap
- Part number: 99193692
- Condition: Corroded
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE ACCOMPLISHING AD 90-18-03, SB 57-98, FOUND LEVEL I CORROSION ON RIGHT WING LOWER T-CAP, INSIDE BARREL NUT HOLES IN STRINGERS NR 12, 13, 14, 15, 16, 17, 18, 19 AND 21.  BLENDED IAW DC-9 SRM 51-10-3 AND SB 57-98.
